Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 33, No. 2, pp. 247-254 (2017)

Non-linear $\eta$-Jordan $\ast$-derivation maps on prime $ C^{\ast}$-algebras

Ali Taghavi and Hamid Rohi

University of Mazandaran

Abstract: See full text of the paper.

Keywords: $\eta$-Jordan $\ast$-derivation, prime $ C^{\ast}-$algebra, additive

Classification (MSC2000): 46J10; 47B48

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2018 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition